Journal of medical case reports · 2017
The effect of agomelatine and melatonin on sleep-related eating: a case report.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Zapp Angela Alexandra, Fischer Eva Caroline, Deuschle Michael
Аннотация
BACKGROUND: Sleep-related eating may occur in the context of mental illness, sleep disorders, or psychopharmacological treatment. Frequently, sleep-related eating leads to severe weight gain and, so far, there are no treatment options for the condition.
CASE PRESENTATION: We report the case of a 54-year-old white woman with depression, panic disorder, and sleep apnea under treatment with various antidepressants who developed severe sleep-related eating. Her sleep-related eating completely vanished after addition of agomelatine, it reoccurred after cessation of agomelatine, and vanished again after her re-exposure to another melatonergic drug, extended melatonin.
CONCLUSIONS: This case suggests that melatonergic drugs lead to relief from sleep-related eating, even when the condition occurs in the context of physical and mental disorders as well as psychopharmacological treatment.
CASE PRESENTATION: We report the case of a 54-year-old white woman with depression, panic disorder, and sleep apnea under treatment with various antidepressants who developed severe sleep-related eating. Her sleep-related eating completely vanished after addition of agomelatine, it reoccurred after cessation of agomelatine, and vanished again after her re-exposure to another melatonergic drug, extended melatonin.
CONCLUSIONS: This case suggests that melatonergic drugs lead to relief from sleep-related eating, even when the condition occurs in the context of physical and mental disorders as well as psychopharmacological treatment.